Benutzer: Gast  Login
Titel:

Isovolumetric adaptations to space-filling design of experiments

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Komeilizadeh, Koushyar ; Kaps, Arne ; Duddeck, Fabian
Stichworte:
Research Article ; Sampling-based optimization ; Design of experiments ; Space-filling designs ; (Optimal) Latin hypercube ; Monte Carlo methods ; Curse of dimensionality ; Mathematical Sciences
Zeitschriftentitel:
Optimization and Engineering
Jahr:
2022
Band / Volume:
24
Heft / Issue:
2
Seitenangaben Beitrag:
1267-1288
Volltext / DOI:
doi:10.1007/s11081-022-09731-6
Verlag / Institution:
Springer US
E-ISSN:
1389-4420 ; 1573-2924
Publikationsdatum:
14.06.2022
 BibTeX